# SDR HNAA2022110300299

- Difficulty date: November 2, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 49,697 hours, 47,129 cycles
- Engine: Allsn AE3007C
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

LAV SMOKE EICAS MSG APPEARED ON CLIMB 800FT STAYED ON FOR 3 TO 5 MINS.  MAINTENANCE FOUND #2 ENGINE LEAKING OIL AND R&R'D THE ATS CARBON SEAL. THEY GROUND RAN THE AIRCRAFT AND RETURNED THE AIRCRAFT TO SERVICE
